# SDR AU960006

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- System (JASC): 2731 · Elevator Tab Control System
- Part: Rod
- Part number: HZ010H8012006
- Condition: Cracked
- Location: Elevator Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ELEVATOR TRIM CONNECTING RODS CRACKED IN AREA OF AFT SWAGES - FOUND DURING INSPECTION IAW ER BA6-27-00-5A
